# SDR UPS01235198

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK RT MLG W/W UPPER O/B SIDE, FS 910, MLG UPLOCK SUPPORT FRAME FWD O/B ATTACH ANGLE CRACKED IN THE O/B RADIUS APPROX 6 INCHES BELOW PRESSURE DECK.  REPAIRED RIGHT MLG W/W UPPER O/B SIDE FS 910 MLG UPLOCK SUPPORT FRAME.
